291 0

Approximate fuzzy double derivations and fuzzy Lie *-double derivations

Title
Approximate fuzzy double derivations and fuzzy Lie *-double derivations
Author
박춘길
Keywords
TERNARY BANACH-ALGEBRAS; ULAM-RASSIAS STABILITY; FUNCTIONAL-EQUATION; C-ASTERISK; FIXED-POINTS; HOMOMORPHISMS; SPACES; SUPERSTABILITY
Issue Date
2015-10
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 19, NO 4, Page. 678-692
Abstract
Using the fixed point method, we prove the Hyers-Ulam stability of fuzzy double derivations and fuzzy Lie *-double derivations on fuzzy Banach algebras, fuzzy C*-algebras and fuzzy Lie C*-algebras associated with the following additive functional equation of n-Apollonius type Sigma(n)(i=1) f(z - x(i)) = -1/n Sigma(1 ˂= i ˂ j ˂= n) f(x(i) + x(j)) + nf(z - 1/n(2) Sigma(n)(i=1)x(i)) for a fixed integer n with n ˃= 2.
URI
http://www.eudoxuspress.com/neweudoxvolumestocs.htmlhttp://hdl.handle.net/20.500.11754/28437
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE